# SDR 2022F00247

- Difficulty date: May 26, 2022
- Submitted: May 26, 2022
- Operation: General aviation
- Aircraft: N7AY
- Make and model: Boeing 777*
- Aircraft serial: 30254
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR4
- Part serial: NA
- Condition: Active
- Location: Zone 900
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING TAXI AFTER ENG RUN FLT ATTD CREW REST SMOKE DETECTOR SOUNDS FOR FIVE SECONDS. NO SMOKE NOTED NOR SMELL FUMES ON INTIRE ACFT CABIN. SUSPECTED FLT ATTD CREW REST AREA SMOKE DETECTOR FAILURE
